MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS ACCESSORY KIT; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS ACCESSORY KIT; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72401850
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while preparing the implant table, the scrub nurse and rep noticed a small hair in the cap of the keith needle holder.Another needle was used to complete the surgery.No patient injury or further device issues were reported.
 
Additional Manufacturer Narrative
Upon receipt of this inflatable penile prosthesis (ipp) accessory kit at our quality assurance laboratory, the returned components underwent a thorough analysis.The accessory kit was visually inspected and all components passed inspection.The foreign material (hair) was found in the sealed cap of the keith needle holder, confirming the reported clinical observations.Evidence from the product record review did not identify a potential product quality issue or new patient harm.Risk review and labeling review identified that the adverse event of foreign matter is a known risk of the device.
 
Event or Problem Description

Brand Name
AMS INFLATABLE PENILE PROSTHESIS ACCESSORY KIT
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18535156
Report Number2124215-2024-02382
Device Sequence Number15378017
Product Code FHW
UDI-Device Identifier00878953001135
UDI-Public00878953001135
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72401850
Device Catalogue Number72401850
Device Lot Number1100394608
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2023
Supplement Date Received by Manufacturer03/18/2024
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown